# SDR CALA0400194

- Difficulty date: March 1, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N47332
- Make and model: Boeing 7373T0
- Aircraft serial: 23570
- Aircraft time: 52,607 hours, 27,635 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 65479869
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO LT HORIZONTAL STABILIZER L/E RIBS CRACKED AT DENTED AREA 72 INCHES TO 78 INCHES FROM I/B.  THE CRACKS WERE 1 INCH LONG.  THE RIBS WERE REMOVED AND REPLACED IAW SRM 51-40-02.  THE DENT WAS REWORKED WITHIN ALLOWABLE LIMITS IAW SRM 55-10-01.
